I have horrible nerve pain in my hands and fingers that is 24/7. I am desperate for some relief. Last October one doc told me not to take Klonopin because it increases nerve pain. This week one of my docs recommended starting again for anxiety, but I had forgotten why I had discontinued until I came home and looked it up. Does anyone have any info about this as I cannot find it in my searches.
Also looking for anyone with experience with stem cell therapies, using one's own cells taken from the fat cells. I am willing to try anything to get some relief. Thank you!
Hello How are you? I have been taking klonopin for 2 months. I notice some tingling in my right hand but it could be from the carpal tunnel syndrome that I have for some relief I just my hand brace.
9 Apr 2014
Klonopin doesn't cause nerve damage. You can't find it because it isn't so. Are you on lyrica or gabapentin?
10 Apr 2014
I've taken Klonopin for my anxiety with great success. I've never heard of or experienced any problems with nerve pain. Recommend you try the Klonopin and and assess afterward.
18 Apr 2014
Please be careful with going on Klonopin (clonazepam). Once on it, it can be very difficult to get off it. I would only take it for severe panic/agoraphobia. There are so many other things out there that are affective for things like GAD, or "anxiety." I don't want to see anyone have to go thru withdrawal sx's unless they absolutely have to. Please be careful. I've never heard of anyone taking it for "nerve pain" and I've never heard of Klonopin increasing nerve pain, either.
14 May 2014
It may not cause nerve damage but it does exacerbate it. Tingling, crawling, numbness and pain are all side effects. Look it up on mayo clinics site.
31 Jan 2015
It causes back pain & muscle pain and nerve pain.. Withdrawing is hell & also causes these side effects as well as high blood pressure & seizures.
8 Jan 2019
I was on clonazepam 1 mg day & Ropinirole 1 mg day for restless leg syndrome (RLS) for 15 years. Worked very well in the 16 year I woke up with a skin rash covering 90 % of my body. Very painful no relief could be found for two years. Then a dermatologist siaid it may be the clonazepam It took me 9 months to taper of this drug. The last month my skin rash began to go away as the clonazepam was tapered off. No more rash and itching Yea Bill
27 Aug 2019
Ii have been in klonopin for 15 years and I’m having severe nerve pain in my legs and feet and groin area. Plus I have had a red rash for many years now. I have been suffering in pain and doctors are no help. I got off all my medications except Klonopin and I was in horrible pain. I finally decided to taper off klonopin and it’s been 3 months and I’m down to a quarter and my groin pain is gone. Last night was my first night to not take any. I’m curious to see if it takes the horrible nerve pain in my legs and feet. And YES it causes nerve pain.. I wish my doctor never got me on klonopin .